# SDR UF6A950906

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: ABA5100002A
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 4,176 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5009 - RIGHT PROPELLER WOULD NOT FEATHER ON SHUT-DOWN.  MAINTENANCE PERFORMED OPERATIONAL CHECK, OPS CHECK GOOD.  (X)
